A parameterization of convective dust storms for models with mass-flux convective schemes

Pantillon, F, Knippertz, P, Marsham, JM et al. (1 more author) (2015) A parameterization of convective dust storms for models with mass-flux convective schemes. Journal of the Atmospheric Sciences, 72 (6). 2545 - 2561. ISSN 1520-0469

Abstract

Metadata

Authors/Creators:
  • Pantillon, F
  • Knippertz, P
  • Marsham, JM
  • Birch, CE
Copyright, Publisher and Additional Information: © Copyright 2015 American Meteorological Society (AMS). Permission to use figures, tables, and brief excerpts from this work in scientific and educational works is hereby granted provided that the source is acknowledged. Any use of material in this work that is determined to be “fair use” under Section 107 of the U.S. Copyright Act September 2010 Page 2 or that satisfies the conditions specified in Section 108 of the U.S. Copyright Act (17 USC §108, as revised by P.L. 94-553) does not require the AMS’s permission. Republication, systematic reproduction, posting in electronic form, such as on a web site or in a searchable database, or other uses of this material, except as exempted by the above statement, requires written permission or a license from the AMS.
Dates:
  • Published: 1 June 2015
  • Accepted: 24 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Aug 2015 15:40
Last Modified: 01 Dec 2018 02:30
Published Version: http://dx.doi.org/10.1175/JAS-D-14-0341.1
Status: Published
Publisher: American Meteorological Society
Identification Number: https://doi.org/10.1175/JAS-D-14-0341.1

Share / Export

Statistics